Rota-Baxter operators on involutive associative algebras

Das Apurba: Rota-Baxter operators on involutive associative algebras. In: Acta scientiarum mathematicarum, (87) 3-4. pp. 349-366. (2021)

[thumbnail of math_087_numb_003-004_349-366.pdf] Cikk, tanulmány, mű
Restricted to: SZTE network

Download (244kB)


In this paper, we consider Rota–Baxter operators on involutive associative algebras. We define cohomology for Rota–Baxter operators on involutive algebras that governs the formal deformation of the operator. This cohomology can be seen as the Hochschild cohomology of a certain involutive associative algebra with coefficients in a suitable involutive bimodule. We also relate this cohomology with the cohomology of involutive dendriform algebras. Finally, we show that the standard Fard–Guo construction of the functor from the category of dendriform algebras to the category of Rota–Baxter algebras restricts to the involutive case.

Item Type: Article
Heading title: Algebra
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2021
Volume: 87
Number: 3-4
ISSN: 2064-8316
Page Range: pp. 349-366
Language: English
Place of Publication: Szeged
Related URLs:
DOI: 10.14232/actasm-020-616-0
Uncontrolled Keywords: Matematika, Rota-Baxter operátorok, Algebra
Additional Information: Bibliogr.: p. 365-366. ; összefoglalás angol nyelven
Subjects: 01. Natural sciences
01. Natural sciences > 01.01. Mathematics
Date Deposited: 2022. May. 24. 11:12
Last Modified: 2022. May. 24. 12:58

Actions (login required)

View Item View Item